# SDR VQI2017F00021

- Difficulty date: June 29, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1706903
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A NR 1 GENERATOR FAULT INFLIGHT, COMPLIED WITH ECAM,  SUCCESSFUL RESET.  R & R NR 1 IDG IAW AMM 24-21-51.  OPS CHECKED GOOD,
